[83] Collection(s) PCMath à Versailles - Bib. Math.

Titre Périodique ISSN Etat de Collection Lacunes
Gazette des mathématiciens (Nice) 0224-8999

n° 1 (1973) ->

n° 9 (1977)
n° 16 (1981)
n° 28 (1985)
n° 98 (2003)
n° 134 (2012)
n° 136 (2013)
n° 137 (2013)

Journal of time series analysis (Print) 0143-9782

Vol. 20 n° 1 (1999) - Vol. 36 n° 1 (2015)

Serdica Mathematical Journal 1310-6600

Vol. 22 n° 1 (1996) - Vol. 24 n° 3-4 (1998)
Vol. 34 n° 3 (2008)

Topology (Oxford) 0040-9383

Vol. 9 (1970) - Vol. 25 (1986)
Vol. 26 n° 1 (1987)
Vol. 28 n° 1 (1989)

Translations - American Mathematical Society 0065-9290

Vol. 2 (1956)
Vol. 5 (1957) - Vol. 6 (1958)
Vol. 9 (1958)

Annales mathématiques Blaise Pascal 1259-1734

Vol. 3 n° 2 (1996) - Vol. 19 n° 1 (2012)

Vol. 4 n° 1 (1997) - Vol. 4 n° 2 (1997)
Vol. 5 n° 1 (1998)
Vol. 6 n° 1 (1998)
Vol. 6 n° 2 (1999)
Vol. 8 n° 2 (2001)
Vol. 11 n° 1 (2004) - Vol. 11 n° 2 (2004)
Vol. 15 n° 1 (2008) - Vol. 15 n° 2 (2008)
Vol. 17 (2010)
Vol. 18 n° 1 (2011)

Duke mathematical journal 0012-7094

Vol. 38 n° 1 (1971) - Vol. 38 n° 4 (1971)
Vol. 57 n° 1 (1988) ->

Vol. 70 n° 2 (1993)
Vol. 74 n° 3 (1994)
Vol. 161 n° 2 (2012) - Vol. 161 n° 3 (2012)

Journal of Applied Probability 0021-9002

Vol. 34 n° 1 (1997) ->

Theory of probability and its applications 0040-585X

Vol. VIII n° 2 (1963) - Vol. VIII n° 4 (1963)
Vol. 44 n° 1 (1999) ->

Arkiv för matematik 0004-2080

Vol. XXII n° 1 (1971) - Vol. XXIII n° 5 (1972)

Vol. XXII n° 5 (1971)

Compositio mathematica (Print) 0010-437X

Vol. 48-49 (1983) - Vol. 58-59 (1986)
Vol. 120 n° 1 (2000) ->

Vol. 141 n° 6 (2005)

Journal of differential equations (Print) 0022-0396

Vol. 133 n° 1 (1997) - Vol. 250 n° 3 (2011)

Journal of pure and applied algebra (Print) 0022-4049

Vol. 14 n° 1 (1979) - Vol. 27 n° 2 (1983)

Vol. 19 n° 1 (1980) - Vol. 19 n° 3 (1980)

ˆLe ‰Matematiche (Testo stampato) 0373-3505

Vol. LIII (1998) - Vol. LXVII n° II (2012)

Vol. LIV n° I (1999)
Vol. LIV n° II (1999)
Vol. LV n° I (2000)

ˆThe ‰Fibonacci quarterly 0015-0517

Vol. 32 n° 2 (1994) ->

Vol. 32 n° 5 (1994)
Vol. 33 n° 1 (1995)
Vol. 35 n° 5 (1997)
Vol. 37 n° 5 (1999)

Journal of mathematics and mechanics 0095-9057

Vol. 10 (1961) - Vol. 19 (1969)

Comptes rendus de l'Académie des sciences. Série 1, Mathématique 0764-4442

Vol. 298 (1984) - Vol. 318 (1994)
Vol. 324 (1997) - Vol. 333 (2001)

Vol. 317 n° 3 (1993) - Vol. 317 n° 5 (1993)
Vol. 330 n° 7 (2000)

Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique 0249-6291

Vol. 292 (1981) - Vol. 297 (1983)

Functional analysis and its applications 0016-2663

Vol. 11 n° 1 (1977) - Vol. 18 n° 1 (1984)

Journal of theoretical probability 0894-9840

Vol. 13 n° 1 (2000) - Vol. 25 n° 4 (2012)

Annales de l'I.H.P. Probabilités et statistiques 0246-0203

Vol. 25 n° 1 (1989) - Vol. 25 n° 4 (1989)
Vol. 28 n° 1 (1992) ->

Vol. 29 n° 2 (1993)
Vol. 38 n° 1 (2002)
Vol. 38 n° 2 (2002)

Annali della Scuola Normale Superiore di Pisa. Scienze Fisiche e Matematiche 0036-9918

Vol. XXIX n° 1 (2000) ->

Vol. XXIX n° 3 (2000)

Bernoulli (Andover) 1350-7265

Vol. 9 n° 1 (2003) ->

Journal of algebra (Print) 0021-8693

Vol. 14 (1970) - Vol. 106 n° 1 (1987)
Vol. 239 n° 2 (2001)

Journal of algebraic geometry 1056-3911

Vol. 6 n° 1 (1997) ->

Journal of functional analysis (Print) 0022-1236

Vol. 111 n° 1 (1993) - Vol. 111 n° 2 (1993)
Vol. 112 n° 1 (1993)
Vol. 152 n° 1 (1998) - Vol. 152 n° 2 (1998)
Vol. 161 n° 1 (1999) - Vol. 260 n° 3 (2011)

Linear algebra and its applications (Print) 0024-3795

Vol. 24 (1979) - Vol. 28 (1974)

Vol. 26 (1979)
Vol. 27 (1979)

Modélisation mathématique et analyse numérique (Imprimé) 0764-583X

Vol. 22 n° 1 (1988)
Vol. 33 n° 1 (1999) ->

Revue d'histoire des mathématiques 1262-022X

Vol. 4 n° 2 (1998) ->

Statistical science 0883-4237

Vol. 15 n° 1 (2000) ->

Vol. 18 n° 1 (2003)
Vol. 18 n° 2 (2003)

Bulletin de la Société mathématique de France 0037-9484

Vol. 84 n° 1 (1956) - Vol. 114 (1986)
Vol. 86 n° 1 (1958)
Vol. 87 n° 4 (1959)
Vol. 118 n° 2 (1990)
Vol. 118 n° 4 (1990)
Vol. 124 (1996) ->

Vol. 133 n° 1 (2005)
Vol. 142 n° 4 (2014)

Mémoire de la Société mathématique de France 0249-633X

n° 64 (1996) ->

ˆThe ‰American mathematical monthly 0002-9890

Vol. 78 n° 1 (1971) ->

Vol. 79 n° 4 (1972) - Vol. 96 n° 3 (1989)
Vol. 97 n° 6 (1990) - Vol. 97 n° 10 (1990)
Vol. 98 (1991)
Vol. 99 (1992)
Vol. 102 n° 3 (1995)

ˆThe ‰Annals of applied probability 1050-5164

Vol. 7 n° 1 (1997) ->

Revue de mathématiques spéciales (Paris) 0035-1504

Vol. 104 n° 1 (1993) ->

Vol. 114 n° 4 (2004)

Acta Arithmetica 0065-1036

Vol. t XVI (1969) - Vol. t XLIII (1984)
Vol. t XLV n° 1 (1985) - Vol. t XLV n° 4 (1985)

Vol. t XXXV (1979) - Vol. t XXXVI (1980)

Calculus of variations and partial differential equations 0944-2669

Vol. 5 n° 1 (1997) - Vol. 44 n° 3-4 (2012)

Illinois journal of mathematics 0019-2082

Vol. 15 n° 1 (1971) - Vol. 15 n° 4 (1971)

Mathematische Annalen 0025-5831

Vol. 313 n° 1 (1999) - Vol. 353 n° 2 (2012)

Advances in Applied Probability 0001-8678

Vol. 8 n° 3 (1976)
Vol. 24 (1992) ->

Vol. 25 (1993)
Vol. 28 (1996)

Mathematische Zeitschrift 0025-5874

Vol. 119 n° 1 (1971) - Vol. 123 n° 4 (1971)

Bulletin, new series, of the American Mathematical Society 0273-0979

Vol. 64 n° 3 (1958) - Vol. 15 n° 2 (1986)
Vol. 49 n° 1 (2012) - Vol. 51 n° 1 (2014)

Vol. 64 n° 4 (1958) - Vol. 64 n° 6 (1958)
Vol. 65 (1959)
Vol. 71 n° 1 (1965)
Vol. 72 n° 3 (1966)

Notices of the American Mathematical Society 0002-9920

Vol. 59 n° 1 (2012) - Vol. 61 n° 3 (2014)

Vol. 60 n° 1 (2013)
Vol. 60 n° 3 (2013)
Vol. 60 n° 5 (2013)

Probability theory and related fields 0178-8051

Vol. 107 n° 1 (1997) - Vol. 154 n° 1-2 (2012)

Proceedings of the American Mathematical Society 0002-9939

Vol. 27 n° 2 (1971) - Vol. 30 n° 4 (1971)

Vol. 28 n° 3 (1971)

Random structures & algorithms (Print) 1042-9832

Vol. 10 n° 1 (1997) - Vol. 45 n° 4 (2014)

Vol. 43 n° 1 (2013)

SIAM journal on control and optimization (Print) 0363-0129

Vol. 35 n° 1 (1997) ->

Publications mathématiques (Bures-sur-Yvette) 0073-8301

n° 1 (1959) - n° 78 (1993)
(1998)

n° 6 (1960)
n° 10 (1961)
n° 15 (1963)
n° 19 (1964)
n° 22 (1964)
n° 39 (1970)
n° 41 (1972)
n° 43 (1974) - n° 51 (1980)
n° 55 (1982) - n° 77 (1993)

Bulletin - Institute of Mathematical Statistics 0146-3942

Vol. 29 n° 1 (2000) - Vol. 30 n° 6 (2001)

Vol. 40 n° 8 (2011)

SIAM journal on mathematical analysis (Print) 0036-1410

Vol. 28 n° 1 (1997) ->

Vol. 43 n° 5 (2011) - Vol. 43 n° 6 (2011)

Transactions of the American Mathematical Society 0002-9947

Vol. 153 (1971) - Vol. 162 (1971)
Vol. 352 n° 1 (2000) ->

Vol. 362 n° 9 (2010)

Advances in mathematics (New York. 1965) 0001-8708

Vol. 1 n° 1 (1961) - Vol. 63 n° 3 (1987)
Vol. 160 n° 1 (2001)

Vol. 10 n° 1 (1973)
Vol. 45 n° 3 (1982)
Vol. 47 n° 2 (1983)
Vol. 47 n° 3 (1983)
Vol. 63 n° 1 (1987)

Annales de l'Institut Fourier 0373-0956

Vol. t XVIII n° 2 (1968)
Vol. t XXXVIII n° 4 (1988)
Vol. t 39 n° 2 (1989)
Vol. t 50 n° 2 (2000)

Annals of mathematics 0003-486X

Vol. 87 (1968) - Vol. 146 (1986)
Vol. 125 n° 1 (1987)
Vol. 145 n° 1 (1997) ->

Proceedings of the National Academy of Sciences of the United States of America 0027-8424

Vol. 68 n° 1 (1971) - Vol. 69 n° 2 (1972)

Commentarii mathematici Helvetici (Print) 0010-2571

Vol. 39 n° 2 (1964)
Vol. 48 (1973) - Vol. 73 n° 1 (1998)

Vol. 55 n° 3 (1980) - Vol. 55 n° 4 (1980)
Vol. 62 n° 2 (1987) - Vol. 72 n° 3 (1997)

Matapli 0762-5707

Vol. 22 (1990) ->

Vol. 59 (1999)
Vol. 63 (2000)
Vol. 75 (2004)
Vol. 92 (2010)
Vol. 93 (2010)

Acta Mathematica 0001-5962

Vol. 190 n° 1 (2003) - Vol. 213 n° 2 (2014)

Annales de l Institut Henri Poincaré. Analyse non linéaire 0294-1449

Vol. 5 n° 6 (1988)
Vol. 6 n° 3 (1989)
Vol. 9 n° 6 (1992)
Vol. 10 n° 1 (1994)
Vol. 10 n° 2 (1994)
Vol. 17 n° 1 (2000) - Vol. 28 n° 1 (2011)

Vol. 19 n° 1 (2002) - Vol. 19 n° 2 (2002)

American journal of mathematics (Print) 0002-9327

Vol. XCIII n° 1 (1971) - Vol. XCIII n° 4 (1971)
Vol. 122 n° 1 (2000) ->

Annals of probability 0091-1798

Vol. 21 n° 1 (1993)
Vol. 23 (1995)
Vol. 25 n° 1 (1997) ->

Annals of statistics 0090-5364

Vol. 25 (1997) ->

Vol. 39 n° 6 (2011)
Vol. 40 n° 4 (2012) - Vol. 40 n° 6 (2012)

Communications in algebra 0092-7872

Vol. 15 n° 1 (1987) - Vol. 17 n° 2 (1989)

Vol. 15 n° 10 (1987)
Vol. 15 n° 7 (1987)
Vol. 17 n° 1 (1989)

Inventiones mathematicae 0020-9910

Vol. 21 (1966) - Vol. 198 n° 3 (2014)

Vol. 87 n° 1 (1987) - Vol. 126 n° 4 (1996)
Vol. 128 n° 3 (1997)

Journal of the American Mathematical Society 0894-0347

Vol. 12 n° 1 (1999) ->

Newsletter of the European Mathematical Society 1027-488X

n° 84 (2012) ->

n° 90 (2013)

Annales Scientifiques de l'Ecole Normale Supérieure 0012-9593

Vol. 30 (1997) ->

Vol. 34 n° 6 (2001)
Vol. 36 n° 6 (2003)

Journal of combinatorial theory. Series B (Print) 0095-8956

Vol. 2 n° 1 (1967) - Vol. 32 n° 1 (1982)

Vol. 3 (1967) - Vol. 9 (1970)

Communications in partial differential equations 0360-5302

Vol. 22 n° 1 (1997) ->

Journal of computational and applied mathematics 0377-0427

Vol. 2 n° 2 (1976) - Vol. 8 n° 4 (1982)

Vol. 2 n° 3-4 (1976)

Journal of number theory (Print) 0022-314X

Vol. 1 (1969) - Vol. 25 (1987)
Vol. 68 n° 1 (1998) - Vol. 68 n° 2 (1998)

Journal of the Korean Mathematical Society 0304-9914

Vol. 38 n° 5 (2001) - Vol. 47 n° 6 (2010)

Vol. 41 n° 1 (2004)
Vol. 45 n° 6 (2008)
Vol. 47 n° 5 (2010)

Annali dell'Università di Ferrara. Sezione 7: Scienze matematiche 0430-3202

Vol. XLVI (2000) - Vol. LI (2005)

Vol. L (2004)

Pacific journal of mathematics 0030-8730

Vol. 36 n° 1 (1971) - Vol. 39 n° 3 (1971)

Stochastic processes and their applications 0304-4149

Vol. 35 n° 1 (1990)
Vol. 79 n° 1 (1999) - Vol. 84 n° 2 (1999)

Journal de mathématiques pures et appliquées 0021-7824

Vol. 79 n° 1 (2000) - Vol. 95 n° 2 (2011)

Vol. 79 n° 7 (2000)

ESAIM. COCV 1292-8119

Vol. 1 (1996) ->

Vol. 8 (2002)

ESAIM. P&S 1292-8100

Vol. 1 (1997) ->

Revista matemática complutense 1139-1138

Vol. 17 n° 2 (2004) - Vol. 22 n° 2 (2009)

Vol. 21 n° 1 (2008)

Comptes rendus. Mathématique 1631-073X

Vol. 334 (2002) - Vol. 348 (2010)

IMS bulletin (Beachwood, Ohio) 1544-1881

Vol. 31 n° 1 (2002) ->

ˆThe ‰annals of applied statistics 1932-6157

Vol. 1 n° 1 (2007) - Vol. 2 n° 1 (2008)

Dynamics of partial differential equations 1548-159X

Vol. 1 n° 4 (2004) - Vol. 11 n° 4 (2014)

Vol. 7 n° 3 (2010)
Vol. 9 n° 2 (2012) - Vol. 10 n° 3 (2013)